# SDR SWIA2022081666239

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-1 SHOWING MULTIPLE FLAT SPOTS ON THE FRONT SIDE OF TRACK (AREA MARKED)     (C-CHECK RO 8/14/2022)    CLEANED DAMAGE FROM L/H SLAT TRACK 1-1 REF. CRJ 700 SRM 51-26-00-001-001-A01 / RECEIVED AND COMPLIED WITH ALL STEPS OF MHIRJ REO 670-57-42-1362 REV-- DATED 2022-07-08.  / OPS/RIG CHECK FOUND GOOD AT THIS TIME. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
